A separation theorem for totally-sewn 4-polytopes

Bisztriczky, Tibor, Fodor, Ferenc: A separation theorem for totally-sewn 4-polytopes.
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 52 (3). pp. 386-422. ISSN 0081-6906 (2015)

[img]
Preview
Text
separation-problem2014-10-28-szte-publicatio.pdf - Accepted Version

Download (464kB) | Preview
Item Type: Article
Journal or Publication Title: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Date: 2015
Volume: 52
Number: 3
Page Range: pp. 386-422
ISSN: 0081-6906
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2875499
DOI id: https://doi.org/10.1556/012.2015.52.3.1316
Date Deposited: 2020. Feb. 12. 12:31
Last Modified: 2020. Feb. 12. 12:31
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18229
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year